Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had sex and having red spots on penis. Took treatment. Still reoccurring. What is it?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 6098 Questions
Question
The last 3 times my wife and I had sex, I have red spots on my penis, just below the head of the penis. The doctor gave my an ointment the first time and it went away, but now it happens after each time we have sex. What is it?
Posted Sun, 10 Nov 2013 in General Health
 
 
Answered by Dr. Rahul Kumar 54 minutes later
Brief Answer:
Details required

Detailed Answer:
Thanks for the query.

There are two possibilities of this condition,

1.Condom allergy, if you are using a condom.
2.Allergy to any particular product which your partner is using.
I can suggest you medication.
However I would like to see a photograph of the lesion.
This will help me in giving a closer diagnosis and I will be able to help you better.
Please upload a photograph.

Also I would like to know the following things.
1. Within how many days of sex, it appears?
2. For how many days it remains?
3. Is there any pain or itch ?

waiting for your response.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Had sex and having red spots on penis. Took treatment. Still reoccurring. What is it? 4 hours later
Dear Dr XXXXXXX
I have uploaded a photo. Hope you received it. I used the ointment yesterday and today, so the spots are already almost clear. But maybe you can still see a little bit. Small red spots in the area under the foreskin, and one small lesion. We had sex on Monday and the symptoms appeared by Tuesday evening (24 hrs) - I used the ointment Tuesday and Wednesday, so the symptoms are almost gone now... But it seems it recurs every time we have sex. I haven't noticed an itch or any pain.
Sorry. I forgot to answer your question about allergies. No,. we do not use condoms; and no, I do not have any (known) allergies.
 
 
Answered by Dr. Rahul Kumar 7 hours later
Brief Answer:
Details below

Detailed Answer:
Hello,
Thanks for the photograph.
Sorry for replying late.
Dont worry it is just an allergy.
Definitely it is not an infection, as infections take at least 5 to 6 days to manifest.
May be you are developing allergy to vaginal fluid.
Its not a matter of much concern.
Just apply the ointment you will be fine.
May be you can try once with condom and see whether you develop the lesions or not.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Had sex and having red spots on penis. Took treatment. Still reoccurring. What is it? 9 hours later
Thanks very much. Can you tell me what the ointment is that the dr prescribed. It is written in Japanese, but maybe you can recognize?? I just uploaded the image.
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
steroid ointment

Detailed Answer:
Hello
Its hard to recognize.
May be it is a steroid ointment.
Usually steroids are given in such allergic conditions.
Above answer was peer-reviewed by
 
Follow-up: Had sex and having red spots on penis. Took treatment. Still reoccurring. What is it? 34 minutes later
Thanks very much! Have a great day!
 
 
Answered by Dr. Rahul Kumar 45 minutes later
Brief Answer:
welcome

Detailed Answer:
You are most welcome.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor